Algebraic Bethe Ansatz for the One-Dimensional Hubbard Model with Open Boundaries

Citation

Guan, X 2000, 'Algebraic Bethe Ansatz for the One-Dimensional Hubbard Model with Open Boundaries', Journal of Physics A: Mathematical and General, vol. 33, pp. 5391-5404.

Year

2000

ANU Authors

Fields of Research

  • Numerical And Computational Mathematics Not Elsewhere Classified
  • Algebraic Structures In Mathematical Physics
  • Surfaces And Structural Properties Of Condensed Matter

Updated:  14 November 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers